# SDR ZES2007F00000

- Difficulty date: April 21, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N6WU
- Make and model: Beech B200
- Aircraft serial: BB1668
- Engine: Pwa PT6A42
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324476813
- Part serial: C20477
- Condition: Inoperative
- Location: Rt Engine
- Part time: 40 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RT ENGINE LOST POWER AND WAS UNRESPONSIVE  TO THROTTLE MOVEMENT.  FUEL CONTROL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (K)
